# SDR TWAA9917413

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 83 FORMER WAS CRACKED AT RBL 10.  STOP DRILLED CRACK AND HIGH FREQ EDDY CURRENT STOP DRILL PER NDT PART 6.  CRACK CONTAINED PER 51-00-03.  CRACK REPAIRED PER SRM 53-03, FIG 34.
